# SDR UPS04M41715

- Difficulty date: December 27, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 40,317 hours, 7,556 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 2 ENGINE NOSE COWL HAS LOOSE FASTENERS.  MODIFIED BULKHEAD WEB TO ALLOW ACCESS TO LOOSE RIVETS BY ENLARGING ORIGINAL ACCESS HOLES AND ADDING 6 NEW ACCESS HOLES AND ADDED DOUBLERS AND ACCESS PANELS TO ALL HOLES IAW SAA SK 253-532 AND UPS ENGINEERING FILE MD11-71-20001.
